MathSciNet Relay Station
MathSciNet bibliographic data
MR548093 (80h:03071) 03E35 (03E05)
Miller, Arnold W. There are no $Q$-points in Laver's model for the Borel conjecture. Proc. Amer. Math. Soc. 78 (1980), no. 1, 103–106.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement